# SDR SIMA200127301

- Difficulty date: September 30, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CRP - FLT 9731 - CREW REPORTED THE EMERGENCY LIGHTS TO BE INOPERATIVE.  AIRCRAFT WAS ISSUED A SPECIAL FLIGHT PERMIT TO FERRY THE AIRCRAFT TO DFW FOR MAINTENANCE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WAS GOOD IAW ATR MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
